Export: A Compact Formula for the Derivative of a 3-D Rotation in Exponential Coordinates

Gallego Bonet, Guillermo and Yezzi, Anthony (2015). A Compact Formula for the Derivative of a 3-D Rotation in Exponential Coordinates. "Journal of Mathematical Imaging and Vision", v. 51 (n. 3); pp. 378-384. ISSN 0924-9907. https://doi.org/10.1007/s10851-014-0528-x.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM